# SDR UALA2012071803913

- Difficulty date: July 17, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 50,596 hours, 20,111 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 746A000006
- Part serial: 160
- Condition: Faulty
- Location: Press Reg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COND HOT AIR FAULT.  INSTALLED NEW PRESSURE REGULATING VALVE PER MM.  RAN PACKS, NO LEAKS OR MSG NOTED.
